# SDR SIMA201911121002

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 35,005 hours, 31,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LH AND RH EXTERNAL AFT EMERGENCY LIGHTS INOP-C/A-RAR BOTH LH AND RH  EXTERNAL AFT EMERGENCY LIGHTS BULBS IAW EMB AMM 33--50-10-000-801-A AND 33-50-10-400-801-A  NO FIX    FURTHER T/S PER WM 33-50-50 RAR #4 EMERGENCY BATTERY AND CHARGER IAW  W/C 33-700-19   OPC GOOD
